# SDR SIMA20150506009

- Difficulty date: May 6, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 37,996 hours, 34,477 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER AFT TRUNNION FITTING IS CRACKED OTBD OF BEARING TRACKS.  R & R LT UPPER AFT TRUNNION FITTING IAW ERS-EM-57MR-448.  SEE TURNOVER FOR DETAILS.
